Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Pain & Pain Management
Health Discussion Forum

 my jaw is killing me!?
my jaw used to pop when id open my mouth or just chewing, it caused ALOT of pain. it doesn't really pop anymore, but it hurts when i open my mouth, even a little bit. It is causing me SEVERE ...


 is it normal that my toes are falling off :S?
i lost my big toe yesterday and the little 1 2 day :S...


 My back is always hurting...and I'm only 15!!!?
My upper back has had this really sharp pain, and I've probably had this pain since I was about 10. I'm also only 15 years old. Whenever I get up or I stretch in the morning, it pops and ...


 Whats wrong with my knee and upper leg?
It isonly my left one, the pain is a very dull painful ache, it isvery difficult to walk on, it hurts whether I am standing walking sitting or laying. It isonly the front side, serious answers only ...


 i don't have to pee but it feels like i do constantly?
PLEASE HELP
it feels like i have to go to the bathroom REALLY BAD but when i try and go i can't??
whats wrong how can i get this feeling to go away...
i feel like i want to ...


 Does anybody know of any home remedies for heartburn?
...


 Anyone know ways to soothe a sore throat?
MY THROAT IS KILLING ME. IT'S SO ITCHY AND IT FEELS RAW AND SORE.....


 I have hurt myself by accident?
Do you think I need treatment?
Or is it just a flesh wound?...


 is it bad if it burns wen i pee?
...


 Hands feels stiff when playing the piano?
My hands feel stiff n cramped at times when playing the piano for too long, is there any remedies to relief that? does soaking it in warm water helps?...


 How can i ease the pain of my sore rear after a spanking?
...


 Why is my right foot swollen?
I am training for a triathlon in march and went out and ran 5 miles on Monday. Well towards the end of the run my right ankle started to really hurt but i kept running. I got home and it really hurt ...


 any one know a quick cure for earache?
...


 is it possible buy strong painkillers for cronic back pain without a prescription?
the reason why i ask is that i was in a bad car crash last year and due to this i am severly agraphobic and unable to visit my gp,to make matters worse it is no secret that my local gp has an ...


 I have been having chest pains lately. I also am 21, weigh 310, and am 6'1". What can be causing this?
...


 slipped disc in back.. in awful pain..ordinary painkillers not working...any suggestions anyone?
...


 It hurts when i pee...what should i do?
i tried putting a cork in it but it just made it worse. then i put 7 matches in it and smoked them up...that didn't work. please help me or my dad will get the belt out....


 pain in right arm?
for about the past week now off and on i've been having a lot of pain in my right arm from about the middle of the upper portion to about the middle of the lower portion. it comes and goes but ...


 Carrying Vicodins In A Tylenol Bottle?
Can anyone tell me if this is illegal and what happens if I get caught doing this?...


 Why do people cut their wrist?
I like a girl but she cuts her wrist?...



♥That.One.Girl♥
is it bad to take tylenol or other pain medicines almost everyday?
                     




cardenasc11
Rating
It is bad to take these pain relievers everyday. If they are actually needed then whoever needs them that much so just go see a doctor because it could be something serious.


Dark&Lovely
Longterm use can lead to liver damage.


Chas
Don't exceed 4,000 mg. a day for tylenol

Pain meds are so different there is no one answer for that.

Here's what I take everyday for a spine injury

4x day 10/500 hydrocodone
2x day 20mg. oxycodone
1x day morphine sulphate 40mg.
2x day Soma 350 mh.
plus a few other nerve damage meds.

I've been taking them for about 7 years as part of a pain management program


mama mia
Rating
The body can build up tolerance to them, thus you have to take more and more in order to get the same benefit. I have a lot of back pain, and so I try to only take Advil every other day. Also, those meds can damage your liver if you take too much, and damage your stomach if you don't take them with food or milk.


Barry R
I have a friend who takes pain meds at the merest hint of pain... its not a good idea to do that


~Big Benz~
Rating
yes its bad for your health just ask the FDA. look how many people they killed with the artificial heart. sorry for getting off subject though but yeah it can be bad for your health.


macruadhi
I know people who take 1,500 milligrams of Acetaminophen every day. That said you shouldn't drink Alcohol whilst taking it. Acetaminophen is bad for the liver, as such, it seems to be a popular way to commit suicide. What they don't know is that it takes a while and it is a horrible way to die. (painful)


Ryan D
Rating
4,000mg max a day for tylenol
3,200mg max a day for ibuprofen

I take 400mg Morphine, up to 180mg Oxycodone, 1,600mg Gabapentin, 400mg Ketoprofen, and 30mg of Flexaril a day.

Out of them, the Ketoprofen (similar to Advil, used to be OTC in the US) is the hardest on me - and the one with a 'max safe' dose. Opiods like morphine have no ceiling on safe, it's based on tolerance, tylenol and advil both have caps on what your liver/kidneys can handle.

If you need pain meds every day, you should see a dr, and/or get a referral to a pain management clinic. There are better/safer drugs than what are available OTC, and there may be ways to stop the pain instead of treat it.


str8shuter_2000
I guess it would depend on what kind of dosage your taking. I've been prescribed Lortab 5's for quite awhile now and it has tylenol in it. I'm supposed to be taking it 4 times a day now and that's just 5's. some people are taking 10's. Too much tylenol though can be bad for your liver so I'd suggest asking your doctor.


Maria
Rating
Unless your doctor advises you to do so, yes. If you are taking it for something like chronic headaches, your body can build up a tolerance for the dosage of medication, and you'll need more and more to have relief. There are what's called "rebound headaches", which result from this. If you have chronic pain, please see a doctor immediately. You could have a serious condition, and the pain may be only a symptom.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.114
Copyright (c) 2014 HealthExpertAdvice Friday, August 1, 2014
Terms of use - Privacy Policy